Remark to my previous paper on bilateral Tauberian theorem

Åke Pleijel

TBD mathscidoc:1701.332191

Arkiv for Matematik, 4, (6), 573-574, 1963.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{åke1963remark,
  title={Remark to my previous paper on bilateral Tauberian theorem},
  author={Åke Pleijel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429132262000},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={6},
  pages={573-574},
  year={1963},
}
Åke Pleijel. Remark to my previous paper on bilateral Tauberian theorem. 1963. Vol. 4. In Arkiv for Matematik. pp.573-574. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429132262000.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved